An exact estimate for the approximation of the function Msgn(A-X) with Bernstein polynomials in Hausdorff metric

Authors

  • V. At. Kostova TV "Anghel Kanchev" Centre of Mathematics Russe, Bulgaria
Abstract views: 142

Abstract

Not available.

Downloads

References

V.M. Veselinov, The exact order of approximation of functions by S. N. Bernstein's polynomials in the Hausdorff metric. (Russian) Mat. Zametki 12 (1972), 501-510.

V. M. Veselinov, V. M., The exact constants in the theory of approximation by the Bernstein polynomials in the Hausdorff metric, C. R. Acad. Bulg. Sci., 27 (1974), pp. 1183-1186.

V. At., Kostova, Approximation of the function xα with Bernstein polynomials in Hausdorff metric, Mathematica, 27 (1985), 2, pp. 141-145.

G. G. Lorentz, Bernstein Polynomials, Toronto, 1953.

B. Sendov, Khausdorfovye priblizheniya. (Russian) [HausdorfF approximations] Bolgar. Akad. Nauk, Sofia, 1979. 372 pp.

W. Feller, Introduction to Probability Theory and Its Applications, New York, London, 1, 1960.

Downloads

Published

1990-08-01

Issue

Section

Articles

How to Cite

Kostova, V. A. (1990). An exact estimate for the approximation of the function Msgn(A-X) with Bernstein polynomials in Hausdorff metric. Anal. Numér. Théor. Approx., 19(2), 143-150. https://ictp.acad.ro/jnaat/journal/article/view/1990-vol19-no2-art8